# SDR ASAA2014101309374

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 2,243 hours, 686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED IN FLT, ACFT GROUNDED.  PERFORMED RT FMC BITE 34-61, TASK 801. NO FAULTS FOUND.  PERFORMED FMC OPS TEST IAW 34-61-00-710-801. SYS CHEKCED NORMAL NO HISTORY IN 30 DAYS.
